# SDR UALA2012082004636

- Difficulty date: August 18, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 89,991 hours, 14,325 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: 702
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PRESSURE LOW.   REPLACED SLIDE.  ACCOMPLISHED PER MM AND R II METHOD 1 PIN.  REMOVED SLIDE WITHIN DATE AND GIRT BAR IS ALIGNED AND PRESSURE IS NORMAL
